# SDR FDEA202010232611

- Difficulty date: October 23, 2020
- Submitted: October 30, 2020
- Operation: Air carrier
- Aircraft: N857FD
- Make and model: Boeing 777-FS2
- Aircraft serial: 37728
- Aircraft time: 40,257 hours, 6,337 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Part number: 111W220251
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING LEFT HAND WING CENTER SECTION FRONT SPAR LOWER CHORD REPAIR, SNRM #N00525.  FOUND 01 EACH EXISTING OVERSIZED HOLE AT LOWER CHORD STATION 1035 LEFT HAND BUTTLINE 88.  LEFT HAND WING CENTER SECTION FRONT SPAR LOWER CHORD REPAIR (01 EACH) EXISTING OVERSIZE HOLE AT LOWER CHORD STATION 1035 LEFT HAND BUTTLINE 88 REPAIRED, AS PER EA G-5710-T0357440 P1. THIS EA DEVIATES FROM EO G-5310-E0332629 H. REPAIR CLASSIFIED AS MAJOR, PER GMM 6-2-100.  SPECIAL/NONROUTINE MAINTENANCE FORM N00525 AND N00554 FOR DETAILS.
